# SDR DXTA2025101005245

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N188QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70191
- Aircraft time: 887 hours, 353 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ENROUTE FUEL LEAK UNDER RIGHT WING.   FUEL MISCOMPARE CAS FOLLOWED BY FUEL IMBALANCE CAS.    VISUAL CHECK OUT THE AFT CABIN WINDOW VERIFIED FUEL VENTING OVERBOARD AT A HIGH RATE.    DECENDED AND BEGAN OUT DIVERSION THE FUEL LEAK SUBSIDED.   ACFT WALKAROUND PERFORMED IAW AMP BD700-A-J12-00-00-02AAA-39BA-A REV 42 & NO FUEL LEAKAGE FOUND.  INNER WING TANK PRESSURE RELIEF VALVES OPS TEST PERFORMED IAW AMP BD700-A-J28-11-03-00AAA-320A-A REV 42 & FOUND GOOD.  NACA SCOOP GENERAL VISUAL INSP PERFORMED IAW AMP BD700-A-J28-13-19-00AAA-3118-A REV 42 & FOUND GOOD.  WING TO WING MANUAL TRANSFER SYS OPS TEST PERFORMED IAW AMP BD700-A-J28-22-00-02AM-320A-A REV 42 & FOUND GOOD.  OPS TEST OF FUEL QTY COMPUTER PERFORMED IAW AMP BD700-A-J28-41-03-00AAA-320A-A REV 42 & FOUND GOOD. NOT ABLE TO REPRODUCE FAULT ON GROUND.RECOMMENDED TO INCOPORATE SERVICE BULLETIN SB700-57-7527. REFER TO ADVISORY WIRE AW 700-28-0951 REV 1FOR DETAILS.
